Alert archive / New Mexico / Wind Chill Warnings in 2022
Wind Chill Warning 1, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this wind chill warning at Dec 21, 2022, 12:44 PM MST for Eddy County, New Mexico; Culberson County, Texas. It took effect at Dec 22, 2022, 2:00 PM MST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 21, 2022, 12:44 PM MST (19:44 UTC)
- In effect from
- Dec 22, 2022, 2:00 PM MST
- Expired
- Dec 23, 2022, 11:00 AM MST
- In force
- 21 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Eddy County, NM, Culberson County, TX
The radar
The Holloman AFB radar (KHDX), 203 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 7.7 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
729 WWUS44 KMAF 211944 WSWMAF URGENT - WINTER WEATHER MESSAGE National Weather Service Midland/Odessa TX 144 PM CST Wed Dec 21 2022 NMZ027-TXZ270-271-221715- /O.UPG.KMAF.WC.A.0001.221222T2100Z-221223T1800Z/ /O.NEW.KMAF.WC.W.0001.221222T2100Z-221223T1800Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains- Including the cities of Queen and Pine Springs 144 PM CST Wed Dec 21 2022 /1244 PM MST Wed Dec 21 2022/ ...WIND CHILL WARNING IN EFFECT FROM 3 PM CST /2 PM MST/ THURSDAY TO NOON CST /11 AM MST/ FRIDAY... * WHAT...Dangerously cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Guadalupe and Delaware Mountains. * WHEN...From 3 PM CST /2 PM MST/ Thursday to noon CST /11 AM MST/ Friday. * IMPACTS...The dangerously cold wind chills could result in hypothermia or frostbite if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ NMZ028-029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-273- 274-278-221715- /O.UPG.KMAF.WC.A.0001.221222T2100Z-221223T1800Z/ /O.NEW.KMAF.WC.Y.0004.221222T2100Z-221223T1800Z/ Eddy County Plains-Northern Lea County-Central Lea County- Southern Lea County-Gaines-Dawson-Borden-Scurry-Andrews-Martin- Howard-Mitchell-Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane- Upton-Reagan-Pecos-Terrell-Eastern Culberson County- Reeves County Plains-Davis Mountains Foothills- Including the cities of Artesia, Carlsbad, Tatum, Hobbs, Lovington, Eunice, Jal, Seminole, Lamesa, Andrews, Stanton, Big Spring, Colorado City, Mentone, Kermit, Odessa, Midland, Monahans, Crane, McCamey, Rankin, Big Lake, Fort Stockton, Dryden, Sanderson, Pecos, and Alpine 144 PM CST Wed Dec 21 2022 /1244 PM MST Wed Dec 21 2022/ ...WIND CHILL ADVISORY IN EFFECT FROM 3 PM CST /2 PM MST/ THURSDAY TO NOON CST /11 AM MST/ FRIDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 10 below zero. * WHERE...Portions of southeast New Mexico and southwest and western Texas. * WHEN...From 3 PM CST /2 PM MST/ Thursday to noon CST /11 AM MST/ Friday. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ TXZ272-221715- /O.NEW.KMAF.WC.Y.0004.221222T2100Z-221223T1800Z/ Van Horn and Highway 54 Corridor- Including the city of Van Horn 144 PM CST Wed Dec 21 2022 ...WIND CHILL ADVISORY IN EFFECT FROM 3 PM THURSDAY TO NOON CST FRIDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 10 below zero. * WHERE...Van Horn and Highway 54 Corridor. * WHEN...From 3 PM Thursday to noon CST Friday. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit https://weather.gov/midland
4 follow-up statements
072 WWUS44 KMAF 212214 WSWMAF URGENT - WINTER WEATHER MESSAGE National Weather Service Midland/Odessa TX 414 PM CST Wed Dec 21 2022 NMZ027-TXZ270-271-221800- /O.CON.KMAF.WC.W.0001.221222T2100Z-221223T1800Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains- Including the cities of Queen and Pine Springs 414 PM CST Wed Dec 21 2022 /314 PM MST Wed Dec 21 2022/ ...WIND CHILL WARNING REMAINS IN EFFECT FROM 3 PM CST /2 PM MST/ THURSDAY TO NOON CST /11 AM MST/ FRIDAY... * WHAT...Dangerously cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Guadalupe and Delaware Mountains. * WHEN...From 3 PM CST /2 PM MST/ Thursday to noon CST /11 AM MST/ Friday. * IMPACTS...The dangerously cold wind chills could result in hypothermia or frostbite if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ TXZ275>277-279>282-221800- /O.EXA.KMAF.WC.Y.0004.221222T2100Z-221223T1800Z/ Chinati Mountains-Marfa Plateau-Davis Mountains- Central Brewster County-Chisos Basin-Presidio Valley- Lower Brewster County- Including the cities of Marfa, Fort Davis, Panther Junction, Chisos Basin, Presidio, and Castolon 414 PM CST Wed Dec 21 2022 ...WIND CHILL ADVISORY IN EFFECT FROM 3 PM THURSDAY TO NOON CST FRIDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 10 below zero. * WHERE...Rio Grande Valley, Chinati, Marfa Plateau, Davis, Central Brewster, and Chisos Basin. * WHEN...From 3 PM Thursday to noon CST Friday. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ NMZ028-029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 272>274-278-221800- /O.CON.KMAF.WC.Y.0004.221222T2100Z-221223T1800Z/ Eddy County Plains-Northern Lea County-Central Lea County- Southern Lea County-Gaines-Dawson-Borden-Scurry-Andrews-Martin- Howard-Mitchell-Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane- Upton-Reagan-Pecos-Terrell-Van Horn and Highway 54 Corridor- Eastern Culberson County-Reeves County Plains- Davis Mountains Foothills- Including the cities of Artesia, Carlsbad, Tatum, Hobbs, Lovington, Eunice, Jal, Seminole, Lamesa, Andrews, Stanton, Big Spring, Colorado City, Mentone, Kermit, Odessa, Midland, Monahans, Crane, McCamey, Rankin, Big Lake, Fort Stockton, Dryden, Sanderson, Van Horn, Pecos, and Alpine 414 PM CST Wed Dec 21 2022 /314 PM MST Wed Dec 21 2022/ ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 PM CST /2 PM MST/ THURSDAY TO NOON CST /11 AM MST/ FRIDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 10 below zero. * WHERE...Portions of southeast New Mexico and southwest and western Texas. * WHEN...From 3 PM CST /2 PM MST/ Thursday to noon CST /11 AM MST/ Friday. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit https://weather.gov/midland 44
882 WWUS44 KMAF 221045 WSWMAF URGENT - WINTER WEATHER MESSAGE National Weather Service Midland/Odessa TX 445 AM CST Thu Dec 22 2022 NMZ027-TXZ270-271-222300- /O.CON.KMAF.WC.W.0001.221222T2100Z-221223T1800Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains- Including the cities of Queen and Pine Springs 445 AM CST Thu Dec 22 2022 /345 AM MST Thu Dec 22 2022/ ...WIND CHILL WARNING REMAINS IN EFFECT FROM 3 PM CST /2 PM MST/ THIS AFTERNOON TO NOON CST /11 AM MST/ FRIDAY... * WHAT...Dangerously cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Guadalupe and Delaware Mountains. * WHEN...From 3 PM CST /2 PM MST/ today to noon CST /11 AM MST/ Friday. * IMPACTS...The dangerously cold wind chills could result in hypothermia or frostbite if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ NMZ028-029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 272>282-222300- /O.CON.KMAF.WC.Y.0004.221222T2100Z-221223T1800Z/ Eddy County Plains-Northern Lea County-Central Lea County- Southern Lea County-Gaines-Dawson-Borden-Scurry-Andrews-Martin- Howard-Mitchell-Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane- Upton-Reagan-Pecos-Terrell-Van Horn and Highway 54 Corridor- Eastern Culberson County-Reeves County Plains-Chinati Mountains- Marfa Plateau-Davis Mountains-Davis Mountains Foothills- Central Brewster County-Chisos Basin-Presidio Valley- Lower Brewster County- Including the cities of Artesia, Carlsbad, Tatum, Hobbs, Lovington, Eunice, Jal, Seminole, Lamesa, Andrews, Stanton, Big Spring, Colorado City, Mentone, Kermit, Odessa, Midland, Monahans, Crane, McCamey, Rankin, Big Lake, Fort Stockton, Dryden, Sanderson, Van Horn, Pecos, Marfa, Fort Davis, Alpine, Panther Junction, Chisos Basin, Presidio, and Castolon 445 AM CST Thu Dec 22 2022 /345 AM MST Thu Dec 22 2022/ ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 PM CST /2 PM MST/ THIS AFTERNOON TO NOON CST /11 AM MST/ FRIDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 10 below zero. * WHERE...Portions of southeast New Mexico and southwest and western Texas. * WHEN...From 3 PM CST /2 PM MST/ today to noon CST /11 AM MST/ Friday. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit https://weather.gov/midland
344 WWUS44 KMAF 221927 WSWMAF URGENT - WINTER WEATHER MESSAGE National Weather Service Midland/Odessa TX 127 PM CST Thu Dec 22 2022 NMZ027-TXZ270-271-231530- /O.CON.KMAF.WC.W.0001.221222T2100Z-221223T1800Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains- Including the cities of Queen and Pine Springs 127 PM CST Thu Dec 22 2022 /1227 PM MST Thu Dec 22 2022/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ FRIDAY... * WHAT...Dangerously cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Guadalupe and Delaware Mountains. * WHEN...Until noon CST /11 AM MST/ Friday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ NMZ028-029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 272>282-231530- /O.CON.KMAF.WC.Y.0004.221222T2100Z-221223T1800Z/ Eddy County Plains-Northern Lea County-Central Lea County- Southern Lea County-Gaines-Dawson-Borden-Scurry-Andrews-Martin- Howard-Mitchell-Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane- Upton-Reagan-Pecos-Terrell-Van Horn and Highway 54 Corridor- Eastern Culberson County-Reeves County Plains-Chinati Mountains- Marfa Plateau-Davis Mountains-Davis Mountains Foothills- Central Brewster County-Chisos Basin-Presidio Valley- Lower Brewster County- Including the cities of Artesia, Carlsbad, Tatum, Hobbs, Lovington, Eunice, Jal, Seminole, Lamesa, Andrews, Stanton, Big Spring, Colorado City, Mentone, Kermit, Odessa, Midland, Monahans, Crane, McCamey, Rankin, Big Lake, Fort Stockton, Dryden, Sanderson, Van Horn, Pecos, Marfa, Fort Davis, Alpine, Panther Junction, Chisos Basin, Presidio, and Castolon 127 PM CST Thu Dec 22 2022 /1227 PM MST Thu Dec 22 2022/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ FRIDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 15 below zero. * WHERE...Portions of southeast New Mexico and southwest and western Texas. * WHEN...Until noon CST /11 AM MST/ Friday. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit https://weather.gov/midland
042 WWUS44 KMAF 230833 WSWMAF URGENT - WINTER WEATHER MESSAGE National Weather Service Midland/Odessa TX 233 AM CST Fri Dec 23 2022 NMZ027-TXZ270-271-231800- /O.CON.KMAF.WC.W.0001.000000T0000Z-221223T1800Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains- Including the cities of Queen and Pine Springs 233 AM CST Fri Dec 23 2022 /133 AM MST Fri Dec 23 2022/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * WHAT...Dangerously cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Guadalupe and Delaware Mountains. * WHEN...Until noon CST /11 AM MST/ Today. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ NMZ028-029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 272>282-231800- /O.CON.KMAF.WC.Y.0004.000000T0000Z-221223T1800Z/ Eddy County Plains-Northern Lea County-Central Lea County- Southern Lea County-Gaines-Dawson-Borden-Scurry-Andrews-Martin- Howard-Mitchell-Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane- Upton-Reagan-Pecos-Terrell-Van Horn and Highway 54 Corridor- Eastern Culberson County-Reeves County Plains-Chinati Mountains- Marfa Plateau-Davis Mountains-Davis Mountains Foothills- Central Brewster County-Chisos Basin-Presidio Valley- Lower Brewster County- Including the cities of Artesia, Carlsbad, Tatum, Hobbs, Lovington, Eunice, Jal, Seminole, Lamesa, Andrews, Stanton, Big Spring, Colorado City, Mentone, Kermit, Odessa, Midland, Monahans, Crane, McCamey, Rankin, Big Lake, Fort Stockton, Dryden, Sanderson, Van Horn, Pecos, Marfa, Fort Davis, Alpine, Panther Junction, Chisos Basin, Presidio, and Castolon 233 AM CST Fri Dec 23 2022 /133 AM MST Fri Dec 23 2022/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * WHAT...Very cold wind chills expected. Wind chills as low as 15 below zero. * WHERE...Portions of southeast New Mexico and southwest and western Texas. * WHEN...Until noon CST /11 AM MST/ Today. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit https://weather.gov/midland
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this wind chill warning went out at Dec 21, 10:12 AM MST, 2 hours 32 minutes earlier.
Area forecast discussion, Dec 21, 10:12 AM MST, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1112 AM CST Wed Dec 21 2022
...New AVIATION...
.SHORT TERM...
(Today through Thursday afternoon)
Issued at 314 AM CST Wed Dec 21 2022
Winds have shifted around from the east to southeast this morning
bringing in low clouds and patchy fog to the Permian Basin.
Fortunately the fog is not too dense and should not be much of a
problem beyond slower than usual travel speeds in a few locations.
Southwesterly flow aloft will halt the westward progress of the low
clouds and help push it back east later today. This combined with
clearing upper level clouds later this afternoon will help
temperatures to push up to near normal with highs in the 50s and
60s.
The well advertised arctic cold front is still expected to arrive at
our northern CWA around sunrise Thursday morning and quickly reach
the Pecos River by around noon. The higher elevations out west will
then slow its progress some but it should still mostly clear our
westernmost counties by sunset. High temperatures for the day will
be just prior to the frontal passage then fall through Thursday
night. Winds behind the front will increase and possibly approach
advisory criteria before dropping during the overnight hours.
&&
.LONG TERM...
(Thursday night through Tuesday)
Issued at 314 AM CST Wed Dec 21 2022
West Texas and Southeast New Mexico will be on the backside of a
broad, upper trough on Friday. Temperatures will plummet in the
wake of the strong, arctic cold front with lows Friday morning
mostly in the single digits and teens. Wind chills will be below
zero for most of the area Thursday night and Friday morning. A
Wind Chill Watch remains in effect for most of the area through
Friday morning. A Freeze Watch is in effect Thursday night through
Friday morning for areas near the Rio Grande due to temperatures
dropping to well below freezing. Winds through Guadalupe Pass may
reach high wind criteria Thursday night through Friday morning
with the passage of the cold front. Temperatures will remain cold
for Friday with highs only in the 20s and 30s for all but
locations near the Rio Grande.
Cold temperatures will again be present Friday night but will be
slightly warmer than the previous night. Temperatures will warm into
the 30s and 40s across the area for Saturday. This warming trend is
expected to continue into the middle part of next week with highs
next Wednesday possibly reaching the lower 70s across parts of the
Permian Basin and Trans Pecos. No precipitation is expected in the
long term.
&&
.AVIATION...
(18Z TAFS)
Issued at 1106 AM CST Wed Dec 21 2022
Beginning to see a slow draw out of the LIFR/IFR cigs at KCNM/KHOB
with ceilings rising at the TX terminals as well. Forecast have
improvements over the next 1-2 hrs to VFR prevailing at all
terminals with KMAF the last to see the full improvement. Winds
will shift out of the SW this afternoon, carrying through tomorrow
AM. Sharp wind shift behind a cold front will allow for winds to
flip out of the N/NE late in the period. Expect very strong winds
post-front with lines added in later TAF cycles.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 25 31 10 25 / 0 0 0 0
Carlsbad 33 51 13 26 / 0 0 0 0
Dryden 36 62 14 29 / 0 0 0 0
Fort Stockton 38 55 12 28 / 0 0 0 0
Guadalupe Pass 37 50 8 23 / 0 0 0 0
Hobbs 27 35 7 24 / 0 0 0 0
Marfa 29 60 6 34 / 0 0 0 0
Midland Intl Airport 29 35 8 26 / 0 0 0 0
Odessa 30 36 11 26 / 0 0 0 0
Wink 30 45 10 27 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
TX...Wind Chill Watch from Thursday afternoon through Friday morning
for Andrews-Borden-Crane-Davis Mountains Foothills-Dawson-
Eastern Culberson County-Ector-Gaines-Glasscock-Guadalupe
Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Howard-Loving-Martin-Midland-Mitchell-Pecos-Reagan-Reeves
County Plains-Scurry-Terrell-Upton-Ward-Winkler.
Freeze Watch from Thursday evening through Friday morning for
Central Brewster County-Chisos Basin-Lower Brewster County-
Presidio Valley-Terrell.
NM...Wind Chill Watch from Thursday afternoon through Friday morning
for Central Lea County-Eddy County Plains-Guadalupe
Mountains of Eddy County-Northern Lea County-Southern Lea
County.
&&
SHORT TERM...10
LONG TERM....80
AVIATION...87Hazardous weather outlook, Dec 21, 2:23 AM MST, 10 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 323 AM CST Wed Dec 21 2022 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-220930- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 323 AM CST Wed Dec 21 2022 /223 AM MST Wed Dec 21 2022/ This Hazardous Weather Outlook is for southeast New Mexico, southwest Texas and western Texas. .DAY ONE...Today and tonight. Patchy freezing fog and dense fog are possible this morning, mainly across parts of the Permian Basin, lower Trans Pecos, and Southeast New Mexico. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A Wind Chill Watch is in effect from Thursday afternoon through Friday morning for Southeast New Mexico and most of West Texas. A Freeze Watch is in effect Thursday evening through Friday morning for the Presidio Valley, most of Brewster County, and Terrell County. High Winds are possible Thursday night and Friday through Guadalupe Pass. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 12:44 PM MST | Wind Chill Advisory | MAF | Eddy, Lea | 46 hr |
| Dec 21, 12:48 PM MST | Freeze Warning | MAF | Brewster, Culberson, Jeff Davis, Presidio, Terrell | 46 hr |
| Dec 21, 12:48 PM MST | High Wind Watch | MAF | Culberson | 14 hr |
Nearby
Wind Chill Warnings in New Mexico, 2022Wind Chill Warnings in Texas, 2022Every wind chill warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.